# SDR SWI2025F00066

- Difficulty date: January 10, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 46,567 hours, 41,733 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Electrical Sys
- Condition: Power Loss
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

COMPLETE LOSS OF AC POWER IN FLIGHT. ADG DEPLOYED AUTOMATICALLY. POWER LOSS OCCURRED WHILE SELECTING FLAPS 8. RAN QRC/QRH AND RESTORED ALL AC POWER. NORMAL LANDING AND TAXI IN.    (FLIGHT 5333) REFERENCE AML 1512638, AML 1512639,  AML 1512641, AML 1512642, AML 1512645, AML 1512646, AML 1512663, AND AML 1512783.
